The changing spectrum of drug-induced immune hemolytic anemia.

@article{Arndt2005TheCS,
  title={The changing spectrum of drug-induced immune hemolytic anemia.},
  author={Patricia A Arndt and George Garratty},
  journal={Seminars in hematology},
  year={2005},
  volume={42 3},
  pages={137-44}
}
Drug-induced immune hemolytic anemia (DIIHA) occurs rarely. To date, about 100 drugs have been implicated in causing DIIHA and/or a positive direct antiglobulin test (DAT). The most common drugs associated with DIIHA in the 1970s were methyldopa and penicillin; currently, they are cefotetan and ceftriaxone. Drug antibodies fall into two types: drug-independent ("autoantibodies") and drug-dependent ("penicillin type" or "immune complex type"); some patients have combinations of these antibodies… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 25 extracted citations

Similar Papers

Loading similar papers…